MathSciNet Relay Station
MathSciNet bibliographic data
MR2575440 60F10
Antonov, Sergei N.; Kruglov, Victor M. Sharpened versions of a Kolmogorov's inequality. Statist. Probab. Lett. 80 (2010), no. 3-4, 155–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement